Gergely Harcos
Gergely Harcos
Alfréd Rényi Institute of Mathematics, Budapest, Hungary
Verified email at - Homepage
Cited by
Cited by
The subconvexity problem for Rankin–Selberg L-functions and equidistribution of Heegner points. II
G Harcos, P Michel
Inventiones mathematicae 163 (3), 581-655, 2006
Hybrid bounds for twisted L-functions
V Blomer, G Harcos
Journal für die reine und angewandte Mathematik 621, 53-79, 2008
New equidistribution estimates of Zhang type
W Castryck, É Fouvry, G Harcos, E Kowalski, P Michel, P Nelson, E Paldi, ...
Algebra & Number Theory 8 (9), 2067-2199, 2014
A Burgess-like subconvex bound for twisted L-functions
V Blomer, G Harcos, P Michel, Z Mao
Walter de Gruyter 19 (1), 61-105, 2007
Twisted L-functions over number fields and HilbertĘs eleventh problem
V Blomer, G Harcos
Geometric and Functional Analysis 20 (1), 1-52, 2010
Split orthogonal group: A guiding principle for sign-problem-free fermionic simulations
L Wang, YH Liu, M Iazzi, M Troyer, G Harcos
arXiv preprint arXiv:1506.05349, 2015
Bounds for modular L-functions in the level aspect
V Blomer, G Harcos, P Michel
Annales Scientifiques de lĘÉcole Normale Supérieure 40 (5), 697-740, 2007
Uniform approximate functional equation for principal L-functions
G Harcos
International Mathematics Research Notices 2002 (18), 923-932, 2002
On the sup-norm of Maass cusp forms of large level. III
G Harcos, N Templier
Mathematische Annalen 356 (1), 209-216, 2012
An additive problem in the Fourier coefficients of cusp forms
G Harcos
Mathematische Annalen 326 (2), 347-365, 2003
The spectral decomposition of shifted convolution sums
V Blomer, G Harcos
Duke Mathematical Journal 144 (2), 321-339, 2008
On the sup-norm of Maass cusp forms of large level: II
G Harcos, N Templier
International Mathematics Research Notices 2012 (20), 4764-4774, 2012
A hybrid asymptotic formula for the second moment of Rankin–Selberg L‐functions
V Blomer, G Harcos
Proceedings of the London Mathematical Society 105 (3), 473-505, 2012
The sup-norm problem for GL(2) over number fields
V Blomer, G Harcos, P Maga, D Milićević
arXiv preprint arXiv:1605.09360, 2016
Bounds for eigenforms on arithmetic hyperbolic 3-manifolds
V Blomer, G Harcos, D Milicevic
arXiv preprint arXiv:1401.5154, 2014
New bounds for automorphic L-functions
G Harcos
Ph.D. thesis, Princeton University, 2003
l-adic representations associated to modular forms over imaginary quadratic fields
T Berger, G Harcos
International Mathematics Research Notices 2007 (23), 1-16, 2007
Covering lattice points by subspaces
I Bárány, G Harcos, J Pach, G Tardos
Periodica Mathematica Hungarica 43 (1), 93-103, 2002
Waring's problem with small prime factors
G Harcos
Acta Arithmetica 80 (2), 165-185, 1997
The prime geodesic theorem in square mean
A Balog, A Biró, G Harcos, P Maga
Journal of Number Theory 198, 239-249, 2019
The system can't perform the operation now. Try again later.
Articles 1–20